# SDR YENA2023041100339

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 86,452 hours, 31,825 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Ptu
- Part number: 1555A990001
- Part serial: 511
- Condition: Failed
- Location: 1113gm
- Part time: 86,466 hours, 31,828 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1270, CHS-LGA. (AIRCRAFT DIVERTED TO JFK) 'Y HYD RSVR LO LVL; FOUND PTU MANIFOLD TO BE AT CAUSE FOR THE LEAK. REMOVED AND REPLACED PTU MANIFOLD IAW AMM 29-13-51. OPS CHECK & LEAK CHECK ARE GOOD. A/C OK TO CONTINUE FOR SERVICE.'
